2019
Том 71
№ 10

All Issues

On inversion formulas of the fundamental integral representation of y k-analytic functions in polar coordinates

Belova M. M., Pakhareva N. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 24 (1972), no. 2, pp 228-231.

Citation Example: Belova M. M., Pakhareva N. A. On inversion formulas of the fundamental integral representation of y k-analytic functions in polar coordinates // Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 272—276.

Full text